Title

Numerical Evaluation of Singular Multivariate Normal Distribution

Publication Type

Journal Article

Publication Date

2000

Abstract

Presents an efficient and accurate method to evaluate multivariate normal probabilities with arbitrary singular correlation matrices. Singular distribution; Numerical integration; Statistical computation.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Statistical Computation and Simulation

Volume

68

Issue

1

First Page

1

Last Page

21

ISSN

0094-9655

Identifier

10.1080/00949650008812053

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/00949650008812053

This document is currently not available here.

Share

COinS